skin-hair-icon
Skin Face colour
Due some skin problems at age 15, at that time i'm not consulted any dermatologist, I used several face creams some are not worked permanently, and I got dark colour skin. I'm used to feel shy at age of 18, I consulted dermatologists, I used again some creams and soaps, they are also not worked. At last finally at age 19 i'm started using melabest on recommended. It is worked and I got good colour and it's cleared pimples, I stopped after 2 months and I got dark colour. Due to fear for fair skin I used it for almost 4 year's and I am facing skin problems when I stopped this melabest face cream. How to gain my normal and fair skin. Normally I have fair skin. Now I am 21 years old. At present conditions I'm feeling very depressed
21 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

You have made a mistake using STEROID BASED cream for a long time . This damages skin temporarily or permanently. I need to see your skin at least through photographs so that I can advice you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please dont apply melabest though you will fave problems while discontinuing it.
Next Steps
strict no to melabest. You can consult online if you face itching, pimples or darkness of skin on discontinuing.
Health Tips
Apply a good medicated sunscreen
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please stop using melabest cream as it contains strong steroid which will cause serious side effects. Steroid induced pimples, photosensitivity that is sensitivity to sunlight, rosacea that is red face,  atrophy that is thinning of skin, stretch marks, pigmentation, dryness, severe itching and increase hair growth on the face are many side effects of this. Reports of skin cancer are also there. Please don't use any such steroid containing fairness creams. You will require treatment to slowly reduce the steroid addiction of the skin. Please send photos through online consultation for proper examination and treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It will be best if you visit a dermatologist or consult privately with photos of your face. The treatment will depend on the present condition of your skin and on your skin type. A lot of treatments are available but it is important to choose the right one.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Unfortunately melabest is a steroid containing cream and is not to be applied on the face . It can give rise to thinning if skin, facial hair, increased acne, and persistent redness of the face.over a period of time the skin becomes habituated to it and develops long term side effects. You would need long term treatment
Next Steps
Kindly consult me online with the images of the face
Health Tips
Stop using melabest right away
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.